CureZone   Log On   Join
Re: 3 week period
 
sateach Views: 1,103
Published: 16 years ago
 
This is a reply to # 960,543

Re: 3 week period


OMG, so does that mean even if I take out tomorrow I will continue to bleed? If so for how long? How bad? How come this was not mentioned as one of the side effects? So is it the hormone or the "thing" it self making me bleed? I thought it was a slow dose release? I totally freaked now. There are so many message on this forum, I don't know where to begin!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.org

2.563 sec, (1)